Illinois Journal of Mathematics

A problem in the extension of measures

A. Maitra, B. V. Rao, and K. P. S. Bhaskara Rao

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 23, Issue 2 (1979), 211-216.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048234

Digital Object Identifier
doi:10.1215/ijm/1256048234

Mathematical Reviews number (MathSciNet)
MR528558

Zentralblatt MATH identifier
0414.28002

Subjects
Primary: 28A10: Real- or complex-valued set functions

Citation

Maitra, A.; Rao, B. V.; Rao, K. P. S. Bhaskara. A problem in the extension of measures. Illinois J. Math. 23 (1979), no. 2, 211--216. doi:10.1215/ijm/1256048234. https://projecteuclid.org/euclid.ijm/1256048234


Export citation